Multi-species simple exclusion processes
Simpson, Matthew, Landman, Kerry , & Hughes, Barry (2009) Multi-species simple exclusion processes. Physica A: Statistical Mechanics and its Applications, 388(4), pp. 399-406.
Impact and interest:
Citation countsare sourced monthly fromand citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Keywords:||Exclusion process, Multi-species, Multi-scale modelling|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > MATHEMATICAL PHYSICS (010500)|
Australian and New Zealand Standard Research Classification > PHYSICAL SCIENCES (020000) > QUANTUM PHYSICS (020600)
|Deposited On:||25 Aug 2011 08:14|
|Last Modified:||01 Mar 2012 00:32|
Repository Staff Only: item control page